# SDR SWIA202056004

- Difficulty date: December 11, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 71008485  OP 76  CAMP 21903312, FOUND R/H ELEVATOR L/E HINGE FITTING #3, P/N AV670-24136-001, TO HAVE PITTING CORROSION IN THE BEARING BORE. REPLACE HINGE FITTING ASSY.   (C-CHECK) RO 2/5/2021   ELEVATOR ASSY REPLACED, NEW ELEVATOR ASSY HAS NEW HINGE FITTING #3 INSTALLED. SEE JOB 71008481 OP 266 CAMP # 21903177 FOR INSTALLATION OF THE ELEVATOR ASSY.
